@article{(Open Science Index):https://publications.waset.org/pdf/11027,
	  title     = {Design of Nonlinear Robust Control in a Class of Structurally Stable Functions},
	  author    = {V. Ten},
	  country	= {},
	  institution	= {},
	  abstract     = {An approach of design of stable of control systems with ultimately wide ranges of uncertainly disturbed parameters is offered. The method relies on using of nonlinear structurally stable functions from catastrophe theory as controllers. Theoretical part presents an analysis of designed nonlinear second-order control systems. As more important the integrators in series, canonical controllable form and Jordan forms are considered. The analysis resumes that due to added controllers systems become stable and insensitive to any disturbance of parameters. Experimental part presents MATLAB simulation of design of control systems of epidemic spread, aircrafts angular motion and submarine depth. The results of simulation confirm the efficiency of offered method of design. KeywordsCatastrophes, robust control, simulation, uncertain parameters.
},
	    journal   = {International Journal of Computer and Information Engineering},
	  volume    = {3},
	  number    = {7},
	  year      = {2009},
	  pages     = {1851 - 1859},
	  ee        = {https://publications.waset.org/pdf/11027},
	  url   	= {https://publications.waset.org/vol/31},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 31, 2009},
	}